# SDR CALA2017122904681

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31215
- Condition: Gouged
- Location: Bs 700-710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN HAS THREE GOUGES BETWEEN BS 700 AND 710, STRINGER 2L AND 3L.  BLENDED THE GOUGES AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 AD1, AND DWG 143N3121, REPAIRED IAW EC/RA 5330-06278.
